Tamoxifen is a drug used to treat women with breast cancer. However, tests which were conducted on men also showed that it has a beneficial side-effect: it sometimes reduces the symptoms of Gynecomastia. However, is this a real option for you? And how safe is it?

Tamoxifen is an anti-estrogenic drug which means that it can be effective in treating Gynecomastia which is caused by an hormonal imbalance in a man’s body. This is because having too much estrogen, the female hormone, may bring about the onset of Gynecomastia. However, estorgen isn’t the only cause of Gynecomastia, so Tamoxifen isn’t effective against all types of Gynecomastia. There’s really no way to know if your Gynecomastia is caused by a hormonal imbalance or not.

Another important thing which you should be aware of is that Tamoxifen was mainly studied on women and men with breast cancer. There’s little research into what are the long term effects of this drug on men who suffer from Gynecomastia.

If you want to try Tamoxifen you will have to see a doctor and get a prescription for it. Don’t dare order it online in order to avoid forgeries. If you decide to buy it, do so only in a registered pharmacy.

The possible side effects of Tamoxifen in men include:

1. Headaches of varying degree

2. Severe Nausea and bouts of vomiting

3. Skin rashes

4. Impotence or weakened erections

5. An overall decrease in your libido

Overall, I don’t recommend using Tamoxifen to cure Gynecomastia due to the lack of pertinent research into its effects and the possible side effects of using it.